Alert archive / New York / Special Weather Statements in 2018

Special Weather Statement, NWS New York, NY

August 2, 2018Westchester County, New York

NWS New York, NY issued this special weather statement at Aug 2, 2018, 4:21 PM EDT for Westchester County, New York. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2018, 4:21 PM EDT (20:21 UTC)
Expired
Aug 2, 2018, 5:00 PM EDT
In force
39 min
Issued by
NWS New York, NY

County Westchester County, NY

The radar

The Brookhaven radar (KOKX), 82 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2018-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2018-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1199 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

471 
WWUS81 KOKX 022021
SPSOKX

Special Weather Statement
National Weather Service New York NY
421 PM EDT THU AUG 2 2018

CTZ005-006-009-NYZ068-070-071-022100-
Northern Fairfield-Southern Fairfield-Northern New
Haven-Putnam-Southern Westchester-Northern Westchester-
421 PM EDT THU AUG 2 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT FAIRFIELD...WEST
CENTRAL NEW HAVEN...WESTCHESTER AND EASTERN PUTNAM COUNTIES...

At 421 PM EDT, strong thunderstorms were clustered over Bedford, or
near Mount Kisco, moving northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Stamford, Norwalk, Danbury, Shelton, Southbury, New Canaan, Mount
Kisco, Mahopac, Sherman, Brewster, Newtown, Fairfield, Greenwich,
Trumbull and Harrison.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4153 7345 4149 7344 4151 7339 4151 7338
      4149 7337 4147 7331 4149 7333 4151 7332
      4151 7323 4134 7303 4101 7371 4125 7395
      4153 7354 4153 7353 4154 7353 4158 7347
TIME...MOT...LOC 2021Z 243DEG 28KT 4120 7366 

$$

JMC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Aug 2, 1:55 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Aug 2, 1:55 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service New York NY
155 PM EDT Thu Aug 2 2018

.SYNOPSIS...
A Bermuda high will remain in control through Friday. A trough
of low pressure crosses the area Friday night through Saturday
night, as a wave of low pressure rides along it. Weak high
pressure then builds over the area early next week. A trough of
low pressure then lingers over the area Tuesday and Tuesday
night, followed by an approaching cold front on Wednesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Latest radar shows widely scattered showers developing across
the area. No lighting with these showers yet. With precipitable
waters values of 1.7 to 1.9" expect any thunderstorm that does
develop to produce heavy downpours.

Otherwise, made minor changes to this afternoon update to
reflect the latest trends in observations.

The forecast area will remain influenced by a subtropical ridge
over the western Atlantic through today, as a trough remains
from the Great Lakes into the Gulf coast states. It should
be dry through around midday due to subsidence associated with
the subtropical ridge.

Again today convection will be mainly diurnally driven and will
develop around the periphery of the Atlantic ridge, as no
triggers will be in the region. So, inland areas will have the
higher probabilities of afternoon and evening convection.
Tropical moisture remains in place and any of the showers and
thunderstorms will be capable of heavy rainfall. Also, with the
area under the influence of an upper jet, 500-400MB, and CAPE of
1000-1500 J/kg, isolated strong to severe thunderstorms will be
possible inland, with damaging winds the primary threat.

The combination of the warm airmass and high dew points, heat
indices will climb to 90-95 this afternoon. A few local areas
did reach 95 heat indices Wednesday, across northeastern NJ,
and will again this afternoon. Will hold off on issuing a heat
advisory as mid 90 heat indices will not be widespread.

There is a high risk for the development of rip currents at the
Atlantic ocean beaches into this evening.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
The upper pattern will remain with the subtropical ridge over
the western north Atlantic, and the trough to the west tonight
into Friday. However, late tonight and through Friday the trough
will be weakening along with the sub tropical ridge as a
shortwave rotates around the western periphery of the ridge,
moving north off the coast. Showers and thunderstorms will
diminish through the evening with the loss of daytime heating,
and then redevelop Friday, again with the inland areas being
more likely to see convection develop. A strong and possibly
sever threat will remain well inland for Friday. And heavy
rainfall will again be possible. Friday the threat for flash
flooding will be increased as storms develop over the same
regions that experienced heavy rainfall the previous days.

Heat indices again will climb to 90-95 Friday afternoon, and
will be a little more widespread at that time.

There is a high risk for the development of rip currents at the
Atlantic ocean beaches Friday.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
A 700-500 hPa shortwave tracks from the western Great Lakes 00Z
Saturday to eastern New England/western Canadian Maritime
Provinces by 06Z Sunday. As the strongest forcing associated
with this crosses the area late Friday night and Saturday
morning, it will act on a rather moist (precipitable waters
around 2 inches) and fairly unstable airmass (CAPEs up to around
1000-1500 J/kg and Showalter Indices around 0). As a result,
there is the potential for showers and scattered thunderstorms
to produce locally heavy rainfall during this time frame. See
the hydrology section of the AFD for details. Have likely pops
late Friday night/Saturday morning (traversing from W to E
across the region with the aforementioned shortwave) as a
result.

For Saturday afternoon/evening, the convective threat is driven
by forcing associated with a trough of low pressure that pushes
through. Only have chance pops with this from Saturday
afternoon (all zones) into Saturday evening (only far E zones).
It should be dry late Saturday night, as a deep layered northern
stream ridge begins to build in from the west.

Shear Friday night into Saturday evening will be fairly modest,
only around 20-25 kt, and jet forcing should not be all that
strong (left front quadrant of 70+ kt 300 hPa jet and a passing
25-30kt 950-850 hPa low level jet). As a result, the severe
threat will be fairly marginal - far more unlikely than likely.
If any severe thunderstorm were to occur, the main threat would
be from damaging wind gusts. At this time, confidence in the
severe threat Friday night-Saturday is too low to reflect in the
HWO.

Lows Friday night should be around 5-10 degrees above normal,
mainly from around 70 to the mid 70s. Highs on Saturday should
be right around normal, generally from around 80 to the mid 80s.
Lows Saturday night should be around 5 degrees above normal.

A deep layered northern stream ridge builds over the area Sunday and
Sunday night then slowly exits offshore Monday and Monday night. It
should be dry from Sunday through at least Monday evening as a
result. For now have slight chance pops over NE NJ/NYC/Nassau County
late Monday night in response to a southern stream shortwave passing
to the S.

The models diverge in their handling of Tuesday-Wednesday. This
deals mainly with differences in the timing of various northern
stream shortwaves. Given the inherent uncertainty in the timing
of shortwaves that far out, especially when most of them are
still out over the Pacific, have opted for a model blend in this
time frame. As a result have chance pops over mainly the Lower
Hudson Valley/NE NJ/NYC/SW CT Tuesday afternoon/evening, with
slight chance pops elsewhere, then mainly slight chance pops
late Tuesday night. Coverage of chance pops Wednesday afternoon
is farther eastward than on Tuesday reaching most of S CT and
Western Long Island.

Temperatures Sunday-Wednesday will run above normal, with very
warm to hot conditions most likely Sunday-Tuesday. There is some
potential for heat indices to be in the mid-upper 90s Sunday
through Tuesday afternoon across portions of NYC/NE NJ/Lower
Hudson Valley and the I-95/I-91 corridor in SW CT. There is a
lower chance of mid 90 heat indices across mainly the NYC Metro
on Wednesday.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Mainly VFR this afternoon with the exception of KISP where
stubborn stratus continues to hang on. Any VFR at KISP will
likely be short-lived this afternoon. MVFR/IFR ceilings expected
again tonight, expecially at coastal locations.

Showers and thunderstorms are likely again west of the Hudson,
so there is a VCTS and Tempo for SHRA at KEWR and KTEB from 18Z-
01Z. MVFR or lower conditions are possible in any thunderstorms.
Activity diminishes tonight but there is enough indication that
activity may last a few hours into the evening. Showers and
thunderstorms redevelop during the day Friday once again.

South to southwest flow will increase this afternoon with gusts
15kt-20kt for the metro terminals. Winds diminish tonight before
increasing 10-15kt Friday with occasional gusts to 20kt.

     NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component fcsts,
can be found at:
http:/www.weather.gov/zny/n90

KJFK TAF Comments: S-SW gusts to 20 kt until 01z.

KLGA TAF Comments: S-SW gusts to 15-20 kt until 01z.

KEWR TAF Comments: Chance of TSRA...S-SW gusts to 15-20 kt
until 01z.

KTEB TAF Comments: Chance of TSRA...S-SW gusts to 15-20 kt
until 01z.

KHPN TAF Comments: No unscheduled amendments are expected.

KISP TAF Comments: Amendments may be needed for possible
ceilings. S-SW gusts to 15-20 kt until 01z.

.OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY...
.Friday-Saturday...MVFR or lower conditions possible. Isolated
to scattered showers and thunderstorms are also possible, mainly
from NYC terminals on N/W. SW winds G15-20KT are possible,
mainly during the daylight hours.
.Sunday thru Tuesday...VFR. An isolated shower or thunderstorm
is possible.

&&

.MARINE...
SCA conditions are expected to persist on the ocean waters
through tonight, and wind gusts will be marginal, just reaching
25 KTs at times, as a strong SW flow continues through Friday.
Winds diminish somewhat Friday as the Bermuda high begins to
weaken, and seas are expected to fall just below 5 feet for
Friday. So the small craft advisory will remain through tonight
at this time.

A light to moderate pressure gradient should produce winds up to
around 15 kt Friday night and Saturday, but for now it appears gusts
should remain below 25 kt and seas below 5 ft. A light pressure
gradient is then expected from Saturday night-Monday night with
winds generally around 10 kt or less.

&&

.HYDROLOGY...
Numerous showers and thunderstorms will be likely, mainly to
the N and W of New York City, both this afternoon and Friday
afternoon. Heavy rainfall will be possible with any of the
thunderstorms and a threat for minor small stream flooding will
remain across the flashy NE NJ/Lower Hudson river basins. Also,
an isolated threat for flash flooding remains, where
thunderstorms move across the same area. Urban and poor
drainage flooding will also be possible across the NYC metro if
any of the heavier thunderstorms move into the region.

There is the potential for locally heavy rainfall from late Friday
night and Saturday morning. With relatively slow storm motion
possible, any stronger convection could result in localized flash
flooding. The more likely outcome though would be minor urban and
poor drainage flooding and minor flooding along fast responding
small streams and creeks.

No significant hydrologic impacts are expected from Saturday night
through early next week.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off
the air for an extended period of time.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...High Rip Current Risk until 9 PM EDT this evening for NYZ075-
     080-081-178-179.
NJ...None.
MARINE...Small Craft Advisory until 6 AM EDT Friday for ANZ350-353-355.

&&

SYNOPSIS...Maloit/19
NEAR TERM...Maloit/19
SHORT TERM...19
LONG TERM...Maloit
AVIATION...JP
MARINE...Maloit/19
HYDROLOGY...Maloit/19
EQUIPMENT...
Hazardous weather outlook, Aug 2, 4:14 AM EDT, 12 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
414 AM EDT Thu Aug 2 2018

CTZ005-NJZ002-004-103>108-NYZ067>070-030815-
Northern Fairfield-Western Passaic-Eastern Passaic-Western Bergen-
Eastern Bergen-Western Essex-Eastern Essex-Western Union-
Eastern Union-Orange-Putnam-Rockland-Northern Westchester-
414 AM EDT Thu Aug 2 2018

This Hazardous Weather Outlook is for southern Connecticut,
northeastern New Jersey and southeastern New York.

.DAY ONE...Today and Tonight.

There is a marginal risk for severe thunderstorms this afternoon and
into early tonight. The main threat is damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low chance of flash flooding from late Friday night
through Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ075-080-081-178-179-030815-
Kings (Brooklyn)-Southwestern Suffolk-Southeastern Suffolk-
Southern Queens-Southern Nassau-
414 AM EDT Thu Aug 2 2018

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeastern New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low chance of flash flooding from late Friday night
through Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ006>012-NJZ006-NYZ071>074-078-079-176-177-030815-
Northern New Haven-Northern Middlesex-Northern New London-
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Hudson-Southern Westchester-New York (Manhattan)-
Bronx-Richmond (Staten Island)-Northwestern Suffolk-
Northeastern Suffolk-Northern Queens-Northern Nassau-
414 AM EDT Thu Aug 2 2018

This Hazardous Weather Outlook is for southern Connecticut,
northeastern New Jersey and southeastern New York.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low chance of flash flooding from late Friday night
through Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-030815-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
414 AM EDT Thu Aug 2 2018

This Hazardous Weather Outlook is for the Atlantic coastal waters,
New York Harbor, Long Island Sound, and the Long Island bays.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Aug 2, 2:46 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service New York NY
246 PM EDT THU AUG 2 2018

CTZ005-006-NYZ068-070-021930-
Northern Fairfield-Northern New Haven-Putnam-Northern Westchester-
246 PM EDT THU AUG 2 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAIRFIELD...NORTHWESTERN
NEW HAVEN...NORTHERN WESTCHESTER AND EASTERN PUTNAM COUNTIES...

At 245 PM EDT, a strong thunderstorm was located over Mount Kisco,
moving northeast at 35 mph.

Wind gusts in excess of 40 mph and pea size hail are possible with
this storm.

Locations impacted include...
Stamford, Waterbury, Danbury, Shelton, Naugatuck, Southbury, New
Canaan, Mount Kisco, Brewster, Newtown, Greenwich, Hamden, Trumbull,
Ridgefield and Monroe.

LAT...LON 4141 7292 4120 7348 4121 7348 4108 7377
      4121 7391 4140 7367 4153 7345 4150 7344
      4151 7339 4149 7337 4147 7332 4151 7332
      4151 7316 4156 7317 4158 7308
TIME...MOT...LOC 1845Z 234DEG 30KT 4118 7372

NV
Special weather statement, Aug 2, 3:49 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service New York NY
349 PM EDT THU AUG 2 2018

NJZ002-004-103>106-NYZ067>070-022030-
Eastern Essex-Western Bergen-Western Passaic-Western Essex-Eastern
Bergen-Eastern Passaic-Putnam-Rockland-Northern Westchester-Orange-
349 PM EDT THU AUG 2 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PASSAIC...BERGEN...
ESSEX...NORTHERN WESTCHESTER...SOUTHEASTERN ORANGE...WESTERN PUTNAM
AND ROCKLAND COUNTIES...

At 349 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Highland Lake to Mendham. Movement
was east at 35 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Paterson, Passaic, Wayne, Bloomfield, Hackensack, New City, Orange,
Bergenfield, Paramus, West Milford, Ridgewood, Peekskill, Lyndhurst,
Monsey and Rutherford.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4109 7450 4120 7437 4125 7447 4151 7373
      4081 7404 4076 7421 4074 7437 4079 7437
      4082 7433 4086 7432 4090 7434 4090 7427
      4093 7429 4097 7428 4100 7430 4103 7442
      4102 7443 4105 7445 4104 7450
TIME...MOT...LOC 1949Z 249DEG 30KT 4121 7442 4076 7462

JMC
Special weather statement, Aug 2, 4:06 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service New York NY
406 PM EDT THU AUG 2 2018

CTZ005-006-022045-
Northern Fairfield-Northern New Haven-
406 PM EDT THU AUG 2 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL FAIRFIELD AND
CENTRAL NEW HAVEN COUNTIES...

At 406 PM EDT, strong thunderstorms were clustered near Seymour, or
near Southbury, moving northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

This storm will be near...
  Seymour around 410 PM EDT.
  Woodbridge around 415 PM EDT.
  Naugatuck and Beacon Falls around 420 PM EDT.
  Hamden and Prospect around 425 PM EDT.
  Cheshire around 430 PM EDT.
  Wallingford around 440 PM EDT.
  Meriden and Middlefield around 445 PM EDT.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4156 7295 4156 7288 4154 7285 4157 7284
      4155 7282 4157 7280 4158 7275 4148 7274
      4148 7273 4142 7275 4129 7319 4146 7331
      4151 7323 4151 7316 4156 7316 4157 7309
      4159 7306 4161 7305 4164 7298 4164 7294
TIME...MOT...LOC 2006Z 245DEG 25KT 4142 7314

JMC
Special weather statement, Aug 2, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service New York NY
421 PM EDT THU AUG 2 2018

CTZ005-006-009-NYZ068-070-071-022100-
Northern Fairfield-Southern Fairfield-Northern New
Haven-Putnam-Southern Westchester-Northern Westchester-
421 PM EDT THU AUG 2 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT FAIRFIELD...WEST
CENTRAL NEW HAVEN...WESTCHESTER AND EASTERN PUTNAM COUNTIES...

At 421 PM EDT, strong thunderstorms were clustered over Bedford, or
near Mount Kisco, moving northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Stamford, Norwalk, Danbury, Shelton, Southbury, New Canaan, Mount
Kisco, Mahopac, Sherman, Brewster, Newtown, Fairfield, Greenwich,
Trumbull and Harrison.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4153 7345 4149 7344 4151 7339 4151 7338
      4149 7337 4147 7331 4149 7333 4151 7332
      4151 7323 4134 7303 4101 7371 4125 7395
      4153 7354 4153 7353 4154 7353 4158 7347
TIME...MOT...LOC 2021Z 243DEG 28KT 4120 7366

JMC

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 2:46 PM EDTSpecial Weather StatementOKXWestchester44 min
Aug 2, 3:49 PM EDTSpecial Weather StatementOKXRockland41 min
Aug 2, 4:38 PM EDTSpecial Weather StatementOKXPutnam, Rockland, Westchester37 min
Aug 2, 4:47 PM EDTAreal Flood AdvisoryOKXPutnam, Westchester118 min
Aug 2, 3:37 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region, Naugatuck Valley Planning Region23 min
Aug 2, 4:06 PM EDTSpecial Weather StatementOKX39 min
Aug 2, 4:51 PM EDTSpecial Weather StatementOKX39 min
Aug 2, 5:06 PM EDTSpecial Weather StatementOKX39 min
Aug 2, 6:03 PM EDTSpecial Weather StatementOKX42 min
Aug 2, 6:07 PM EDTAreal Flood AdvisoryOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region83 min
Aug 2, 6:46 PM EDTSpecial Weather StatementOKX44 min

Nearby

Special Weather Statements in New York, 2018Special Weather Statements in Connecticut, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.